U.S. doctors online nowAsk doctors free
Australia
A 29-year-old female asked:

Hair tonic by fusion made me grow excess vellus hair all over face and body will this ever go away?

1 doctor answer1 doctor weighed in
Dr. Liesa Harte
Family Medicine 29 years experience
Hair Tonic?: I am not sure what the "hair tonic" did to cause the hair growth, but it should go away if you stop using it. I am not aware of a really effective "hair tonic". For issues with your hair, hair loss, excess hair growth, etc., please see your doctor. You could have a hormonal imbalance or it could be normal for you. Best of luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.